# SDR USAA2009021890372

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 82,904 hours, 31,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 144N407619
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - NR 9 SLAT COVE PANEL CRACKED INBOARD SIDE OF INBOARD MAIN TRACK.  REPLACED NR 9 SLAT COVE PANEL IAW BOEING DRAWING 114N4076.
